# SDR SWIA2020040750022

- Difficulty date: February 26, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST ABOVE AFT CARGO ENTRY AT FS 605.0 STR 9L THERE IS A SUSPECT CRACK AT RIVET LOCATION. ABOVE AND BELOW THE STRINGER.   (C-CHECK) RO 4/4/2020   REPAIRED FS605 STR9L FRAME REF BOMBARDIER REO. NO LEAKS NOTED. SEE CONTINUE CARD FOR DETAILS.
